MathSciNet Relay Station
MathSciNet bibliographic data
MR298857 65A05
Dutka, Jacques The square root of $2$ to $1,000,000$ decimals. Math. Comp. 25 (1971), 927–930.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement